MathSciNet Relay Station
MathSciNet bibliographic data
MR766204 54C55 (54C56 54C60 54F45)
Ancel, Fredric D. The role of countable dimensionality in the theory of cell-like relations. Trans. Amer. Math. Soc. 287 (1985), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement